MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/yct.0b013e31813e06af

Медицинская библиотека · The journal of ECT · 2007

Electroconvulsive therapy and antibiotics: a case report.

Reti Irving M, Davydow Dimitry S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Infections are common comorbid conditions in hospitalized patients, including those receiving electroconvulsive therapy (ECT). In this report, we demonstrate the fluoroquinolone class of antibiotics can be associated with prolonged electroconvulsive seizure duration. We describe an 82-year-old woman treated with the fluoroquinolone, moxifloxacin, during a course of ECT. After previously tolerating ECT well, introduction of moxifloxacin for a respiratory tract infection was associated with prolonged seizure duration despite complete resolution of her respiratory complaint. Taken together with other evidence that fluoroquinolones lower seizure threshold, this report suggests fluoroquinolones should be avoided in patients receiving ECT.

Для цитирования: Reti Irving M, Davydow Dimitry S. Electroconvulsive therapy and antibiotics: a case report.. The journal of ECT. 2007. DOI: 10.1097/yct.0b013e31813e06af.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.